# SDR GTIA2025121839204

- Difficulty date: December 15, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 31,690 hours, 14,096 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT,  AIRCRAFT WAS DEICED YESTERDAY MAYBE TWICE,  PACK 1 IS GIVING OFF A MODERATE DEICE FLUID ODOR REGARDLESS IF ENGINE OR APU IS RUNNING.  THE PACK 1 FUMES CHECK LIST WAS PERFORMED,  PACK 1 WAS TURN OFF ODOR DISAPPEARED.  ODOR WAS ISOLATED TO THE FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED. -PERFOMED AAM 21-00-00-615-802-A, LEVEL A DECONTAMINATION OF ECS. USED AEROLYZER IAW STEP 4B(13)(A). NO ODOR PRESENT. R &R RECIRCULATION FAN FILTERS IAW AMM 21-21-41-400-001 AS A PRECAUTION. LEVEL A DECONTAMINATION C/W IAW TSM 05-50-00-810-831-A, AND AMM 21-00-00-615-802-A, NO ODOR PRESENT.  ACFT OK FOR SVC,
